# SDR HALA2018062600302

- Difficulty date: June 24, 2018
- Submitted: June 26, 2018
- Operation: Air carrier
- Aircraft: N484HA
- Make and model: Boeing 717-200
- Aircraft serial: 55129
- Aircraft time: 26,449 hours, 62,012 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Faulty
- Location: Lavatory
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

LAVATORY SMOKE MESSAGE. REPLACED LAV SMOKE DETECTOR PER FIM 26-14 TASK 801. OPS GOOD OK FOR SVC.
